American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Kenneth L. Pothoven. Some characterizations of the spaces $L\sp{1}(\mu )$ . Trans. Amer. Math. Soc. 162 (1971) 171-183. MR 0285894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William B. Johnson. On the existence of strongly series summable Markuschevich bases in Banach spaces . Trans. Amer. Math. Soc. 157 (1971) 481-486. MR 0282201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard D. Bourgin. Barycenters of measures on certain noncompact convex sets . Trans. Amer. Math. Soc. 154 (1971) 323-340. MR 0271701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. R. Calder and J. B. Hill. A collection of sequence spaces . Trans. Amer. Math. Soc. 152 (1970) 107-118. MR 0265913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. R. Holub. Tensor product bases and tensor diagonals . Trans. Amer. Math. Soc. 151 (1970) 563-579. MR 0279564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. D. Morris and R. R. Phelps. Theorems of Krein-Milman type for certain convex sets of operators. . Trans. Amer. Math. Soc. 150 (1970) 183-200. MR 0262804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Clifford A. Kottman. Packing and reflexivity in Banach spaces . Trans. Amer. Math. Soc. 150 (1970) 565-576. MR 0265918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Dennis Sentilles and Donald Curtis Taylor. Factorization in Banach algebras and the general strict topology . Trans. Amer. Math. Soc. 142 (1969) 141-152. MR 0247437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel P. Giesy. Additions and corrections to ``On a convexity condition in normed linear spaces'' . Trans. Amer. Math. Soc. 140 (1969) 511-512. MR 0240598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel P. Giesy. On a convexity condition in normed linear spaces . Trans. Amer. Math. Soc. 125 (1966) 114-146. MR 0205031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bor-luh Lin. Two topological problems concerning infinite-dimensional normed linear spaces . Trans. Amer. Math. Soc. 114 (1965) 156-175. MR 0180831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert C. James. Weakly compact sets . Trans. Amer. Math. Soc. 113 (1964) 129-140. MR 0165344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dennis F. Cudia. The geometry of Banach spaces. Smoothness . Trans. Amer. Math. Soc. 110 (1964) 284-314. MR 0163143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. R. Isbell and Z. Semadeni. Projection constants and spaces of continuous functions . Trans. Amer. Math. Soc. 107 (1963) 38-48. MR 0146649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Victor Klee. A conjecture on weak compactness . Trans. Amer. Math. Soc. 104 (1962) 398-402. MR 0139918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. R. Gelbaum. Tensor products and related questions . Trans. Amer. Math. Soc. 103 (1962) 525-548. MR 0138966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. H. Corson. The weak topology of a Banach space . Trans. Amer. Math. Soc. 101 (1961) 1-15. MR 0132375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. Lumer. Semi-inner-product spaces . Trans. Amer. Math. Soc. 100 (1961) 29-43. MR 0133024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1